MathSciNet Relay Station
MathSciNet bibliographic data
MR2365900 65F15 (15A18 65F50)
Zhou, Yunkai; Saad, Yousef A Chebyshev-Davidson algorithm for large symmetric eigenproblems. SIAM J. Matrix Anal. Appl. 29 (2007), no. 3, 954–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement